MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA EVITA V600; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422300
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the screen was restarted during connection to the patient.The ventilation was working with no stop.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The affected evita v600 device was analyzed via provided information and the secured log files.The analysis of the logs shows no malfunction or restart on the day mentioned (02.19.2026).It could be identified that the error messages ¿device failure (14)¿ and the subsequent ¿alarm system failed¿ were issued one day before the reported event.Both alarms resulted from a temporary impairment of the internal hdbaset communication between the ecd and the ventilation unit.In such cases, display functions may be affected and the screen may turn black.In case of an internal failure of the display unit (ecd) and/or an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message "device failure (14)" will be raised.The display functions and operability of the ecd might be affected in case of an active "device failure (14)" alarm event depending on the technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The device reacted as specified and needs to be checked according to the proper fitment of system cable and pba syscon ecd.Field quality data are monitored and assessed by responsible product quality board.The results of this investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
It was reported that the screen was restarted during connected to the patient.The ventilaton was working with no stop.No patient health consequences have been reported.

Brand Name
EVITA V600
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24616173
Report Number9611500-2026-00106
Device Sequence Number15911179
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)250811(93)8422300-08
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown